CureZone   Log On   Join
 

Re: My Mom....I need some advice. by slowsmile ..... Ask CureZone Community

Date:   5/19/2010 7:09:19 PM ( 11 years ago ago)
Hits:   1,017
URL:   https://www.curezone.org/forums/fm.asp?i=1625255

I am astonished at your doctor!! Paxil is a fluorinated drug that will directly interfere with thyroid iodine production. Fluorine also causes osteorporosis.  See this link:

Dangers and Health Problems from Drug Fluoride

Little wonder that your mother is taking Synthroid for her thyroid TSH problem -- The fluorinated Paxil is working directly against your mothers thyroid iodine production, fluorine will displace iodine every time in the thyroid and her immune system will therefore suffer and this will also affect her hormone balance and mood.

I would think supplementing iodine directly with Lugol's Iodine or taking kelp tablets would help your mother's condition far more. Iodine will also displace and remove the excess fluorine from your mother's body.

Get her off Paxil and find a new doctor is the best advice I can give.

 


 

<< Return to the standard message view

fetched in 0.08 sec, referred by www.curezone.org/forums/fmp.asp?i=1625255